View : 107 Download: 0

Gravitational Perturbation of Traversable Wormhole Spacetime and the Stability

Title
Gravitational Perturbation of Traversable Wormhole Spacetime and the Stability
Authors
Kang Y.R.Kim S.-W.
Ewha Authors
김성원강유리
SCOPUS Author ID
김성원scopus
Issue Date
2018
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
Journal of the Korean Physical Society vol. 73, no. 12, pp. 1800 - 1807
Keywords
Gravitational perturbationStabilityWormhole
Publisher
The Korean Physical Society
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Document Type
Article
Abstract
In this paper, we study the gravitational perturbation of traversable wormhole spacetime, especially the Morris-Thorne wormhole spacetime, by using the linearized theory of gravity. We restrict our interest to the first order term and ignore the higher order terms. We assume that the perturbation is axisymmetric. We also assume that the time dependence follows the Fourier decomposition and the angular dependence is expressed in terms of the Legendre functions. As a result, we derive the gravitational perturbation equation of traversable wormhole in terms of a single linear second-order differential equation. As a consequence, we could analyze the unstability of the spacetime with the effective potentials. Furthermore, we consider the interaction between the external gravitational perturbation and the exotic matter, constituting traversable wormholes and its effect on the stability of traversable wormholes. © 2018, The Korean Physical Society.
DOI
10.3938/jkps.73.1800
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE